# SDR C1HA200182008

- Difficulty date: June 1, 2001
- Submitted: June 17, 2001
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR ESCAPE SLIDE FALLS OUT OF DOOR HOLDER.  INSPECTED AND REINSTALLED, CKS GOOD.
